Alert archive / Connecticut / Red Flag Warnings in 2007
Red Flag Warning 5, NWS New York, NY
NWS New York, NY issued this red flag warning at May 15, 2007, 11:05 AM EDT for 4 counties in Connecticut. It took effect at May 15, 2007, 1:00 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 15, 2007, 11:05 AM EDT (15:05 UTC)
- In effect from
- May 15, 2007, 1:00 PM EDT
- Expired
- May 15, 2007, 4:36 PM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT
The radar
The Brookhaven radar (KOKX), 64 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 3.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 463 m²/s²
- 0-3 km storm-relative helicity
- 588 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS81 KOKX 151505 RFWOKX RED FLAG WARNING NATIONAL WEATHER SERVICE UPTON NY ISSUED BY NATIONAL WEATHER SERVICE TAUNTON MA 1105 AM EDT TUE MAY 15 2007 ...GUSTY WINDS AND LOW HUMIDITY LEVELS THIS AFTERNOON... NJZ002>006-011-NYZ067>070-151615- /O.CAN.KOKX.FW.A.0003.070515T1700Z-070515T2200Z/ WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 1105 AM EDT TUE MAY 15 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE HAS CANCELLED THE FIRE WEATHER WATCH FOR NORTHEAST NEW JERSEY AND SOUTHEASTERN NEW YORK. SW WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS UP TO 25 MPH THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP TO 30 TO 35 PERCENT. THESE CONDITIONS WILL CONTINUE AN ELEVATED FIRE RISK BUT WILL FALL JUST SHORT OF RED FLAG CRITERIA. $$ CTZ005>008-152200- /O.UPG.KOKX.FW.A.0003.070515T1700Z-070515T2200Z/ /O.NEW.KOKX.FW.W.0005.070515T1700Z-070515T2200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON- 1105 AM EDT TUE MAY 15 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON FOR INTERIOR SOUTHERN CONNECTICUT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SW WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS BETWEEN 30 AND 35 MPH THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 30 PERCENT. THESE CONDITIONS...PLUS LOW FUEL MOISTURES DUE TO LACK OF WETTING RAINS OVER THE LAST FEW DAYS...WARRANT A FIRE WEATHER WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
1 follow-up statement
000 WWUS81 KOKX 152036 RFWOKX RED FLAG WARNING NATIONAL WEATHER SERVICE UPTON NY 436 PM EDT TUE MAY 15 2007 CTZ005>008-152145- /O.CAN.KOKX.FW.W.0005.000000T0000Z-070515T2200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON- 436 PM EDT TUE MAY 15 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE RED FLAG WARNING. AN INCREASING SOUTHWEST FLOW HAS TRANSPORTED A MORE MOIST AIRMASS INTO THE REGION. THIS HAS RESULTED IN RH LEVELS IN THE 30 AND 40 PERCENTILES. THE COMBINATION OF FURTHER MOISTENING OF THE AIRMASS AND DECREASING SURFACE TEMPERATURES WILL RESULT IN RED FLAG CRITERIA NOT BEING MET. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this red flag warning went out at May 15, 7:35 AM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, May 15, 7:35 AM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
735 AM EDT TUE MAY 15 2007
.SYNOPSIS...
HIGH PRESSURE WILL REMAIN TO OUR SOUTH THROUGH WEDNESDAY. A WARM
FRONT WILL SLIDE THROUGH THE AREA TONIGHT...FOLLOWED BY A STRONG COLD
FRONT WEDNESDAY AND WEDNESDAY EVENING. THIS FRONT WILL WILL STALL
OUT OFF THE EASTERN SEABOARD THURSDAY THROUGH SATURDAY AS WEAK
HIGH PRESSURE BUILDS IN FROM THE WEST. AN AREA OF LOW PRESSURE
WILL RIDE NORTH ALONG THE FRONT FRIDAY AND FRIDAY NIGHT FROM THE
MID ATLANTIC COASTAL WATERS...AND BE IN THE WATERS NEAR CAPE COD
BY SATURDAY MORNING. THIS LOW WILL THEN SLOWLY LIFT NORTH AND EAST
INTO EARLY NEXT WEEK AS HIGH PRESSURE GRADUALLY BUILDS IN FROM
HUDSON BAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID AND HIGH CLOUDS SPILLING OVER THE RIDGE AXIS AND MOVING
ACROSS THE AREA FROM THE NORTH WILL GRADUALLY SLIDE TO THE EAST
THIS MORNING AS THE FLOW ALOFT FLATTENS OUT. WE SHOULD SEE A
MOSTLY SUNNY DAY ONCE THIS HAPPENS. THIS WILL ALSO KEEP ALL
SHOWERS AND STORMS TO THE NORTH.
WINDS PER OKX VWP ALREADY 50 KT AT 2K FT WHICH HAS COME IN A
LITTLE FASTER THAN MODELS INDICATE...BUT THEY SHOULD BE PEAKING
OUT NOW. WINDS AT THIS SFC WILL INCREASE TO 15 TO 20 MPH WITH
GUSTS BETWEEN 30 AND 35 MPH AS WE WILL BE ABLE TO MIX UP TO H9.
WITH A STRONG SW FLOW IN THE BOUNDARY LAYER..TEMPS WILL SOAR INTO THE
UPPER 70S TO LOWER 80S ACROSS MUCH OF THE REGION. NE NJ AND PARTS
OF THE LOWER HUDSON VALLEY WILL LIKELY REACH THE MID TO UPPER 80
DEGREE MARK AND THE MARINE INFLUENCE WILL HOLD TEMPS IN THE LOWER
TO MID 70S ON EASTERN LONG ISLAND AND EASTERN COASTAL CONNECTICUT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
WILL ADD A CHC OF SPRINKLES ACROSS EXTREME NW ZONES TONIGHT WITH A
MID LEVEL VORT AND WARM FRONT PROVIDING LIFT. LOW LEVELS WILL STILL
BE DRY...BUT BEST MOISTURE IS IN THIS AREA AND CANT RULE OUT SOME
SPRINKLES FALLING OUT OF A MID DECK. DEWPOINTS WILL RISE TO
AROUND THE 60 DEGREE MARK TONIGHT...MAKING FOR A MUGGY NIGHT.
TEMPS WILL ALSO RUN WELL ABOVE NORMAL...LIKELY REMAINING IN THE
60S. WHILE THE T/TD SPREAD WILL BE MINIMAL TONIGHT AND WINDS
WILL SUBSIDE SOME WITH THE LOSS OF DAYTIME HEATING...THE GRADIENT
FLOW WILL STILL BE STRONG ENOUGH TO KEEP US MIXED...SO NOT EXPECTING
ANY FOG.
WED WILL START OFF SUNNY...BUT WILL GIVE WAY TO INCREASING CLOUDS
WITH THE APPROACH OF A COLD FRONT. HAVE INCREASED POPS ON WED TO
LIKELY. WITH TDS AROUND THE 60 DEGREE MARK...COULD HAVE SOME ISOLATED
STORMS REACHING SEVERE THRESHOLDS WED AFTERNOON AND EVE...MAINLY
ACROSS WESTERN ZONES. MLCAPE VALUES RANGE BETWEEN 500 AND 1000
J/KG...LIS BETWEEN -1 TO -3...AND TT IN THE UPPER 40S. MAIN
THREAT WOULD BE WIND AND HEAVY RAIN WITH PWATS AROUND 1.5 INCHES. WET
BULB ZERO RISES FROM 8K TO 11K BY THE AFTERNOON SO HAIL DOESNT
APPEAR TO BE LIKELY. WILL NOT INCLUDE ENHANCED WORDING IN ZFP
YET...BUT WILL HIGHLIGHT STRONG STORMS POSSIBLE IN THE HWO.
WINDS WILL INCREASE AGAIN WED...POSSIBLY A BIT STRONGER THAN
TODAY...WITH A TIGHT GRADIENT REMAINING ACROSS THE AREA AND GOOD
MIXING WITH WINDS JUST ABOVE THE SFC IN THE 30 TO 40 KT RANGE.
FRONT SLOWLY MOVES ACROSS THE AREA WED EVE AND CLEARS THE AREA
LATE WED NIGHT. IT THEN BECOMES STALLED OFF THE EASTERN SEABOARD
THROUGH SAT WITH WAVES OF LOW PRESSURE RIDING ALONG IT.
UPPER TROUGH DIGS INTO THE MID ATLANTIC REGION THU...CLOSING OFF
ON FRI. WHILE THU LOOKS TO START OFF MOSTLY SUNNY...CLOUDS WILL
WORK THEIR WAY IN BY THE AFTERNOON AS THE TROUGH MOVES CLOSER.
THERE COULD ALSO BE A FEW INSTABILITY SHOWERS AROUND THU AFTERNOON
WITH THE PRESENCE OF A COOL POOL ALOFT. A CAPPING INVERSION AROUND
H8 WILL KEEP TSTMS IN CHECK.
TEMPERATURES WILL BE MUCH COOLER THURSDAY BEHIND THE FRONT.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ONLY CHANGES TO THE EXTENDED FORECAST WERE TO ADD A CHANCE OF
SHOWERS ACROSS EASTERN ZONES AS MODELS NOW INDICATING SOME SHOWERS
FROM THE WAVE OFFSHORE POSSIBLY MAKING IT IN AND TO INCREASE CLOUD
COVER A BIT. ALSO REMOVED MENTION OF THUNDER ON FRI WITH UPPER LOW
AS A CAPPING INVERSION AROUND H8 WILL KEEP TSTMS IN CHECK ONCE AGAIN.
OTHERWISE...SLOW MOVEMENT TO UPPER TROUGH IN MOST MODEL SOLUTIONS
THROUGH THE EXTENDED FORECAST PERIOD. SUBTLE DIFFERENCES IN
STRENGTH NOTED...AND TOUGH TO RESOLVE TROPICAL MOISTURE FOR THE
WEEKEND AS LOW PRESSURE MOVES TO THE EAST OF THE AREA. FOLLOWED
MODEL CONSENSUS/HPC HERE...AND DO NOT SEE ANY WIDESPREAD
RAINFALL...IF THIS LOW DOES MOVE AS INTENDED. A SLIGHT
DISPLACEMENT TO THE WEST WOULD MEAN WETTER FOR THE NYC AREA.
SHOULD BE A CUTOFF FROM WEST TO EAST FOR THE WEEKEND WITH REGARD
TO CHANCE/SLIGHT CHANCE POPS.
BACKING UP IN TIME A BIT...PRESENCE OF UPPER TROUGH COULD TRIGGER A
SHOWER FRI. ALBEIT SLIGHT CHANCE POPS THIS TIME FRAME.
AS FOR TEMPS...INITIALLY COOLER BEHIND THE DEPARTING FRONT.
ATMOSPHERE MODIFIES AND EXPECT A GRADUAL WARM UP OVER THE WEEKEND.
MREF/GFS/GGEM PULLS BACK DOOR FRONT TO OUR SOUTH BY MONDAY...AND WE
SHOULD SEE A SLIGHT COOL DOWN OF A FEW DEGREES.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
HAVE ADDED WIND SHEAR GROUP TO INITIAL TAF LINE TO ACCOUNT FOR 50
KT JET AT ABOUT 1500-2000 FT. WITH INCREASING SFC WINDS...WIND
SHEAR FOR SPEED WILL BECOME LESS OF AN ISSUE.
VFR CIGS/VSBYS THROUGH THE TAF PERIOD WITH OCNL CIRRUS SPILLING
OVER THE TOP OF AN UPPER LEVEL RIDGE EXTENDING OVER THE NORTHEAST.
MAIN ISSUE WILL BE WINDS AS A TIGHT GRADIENT FORMS BETWEEN SFC
HIGH PRES RETREATING TO THE ATLANTIC WATERS OFF THE SE COAST OF
THE UNITED STATES AND LOW PRES ASSOCIATED WITH A TRAILING COLD
FRONT SLIDING THROUGH THE GREAT LAKES...ACROSS NORTHERN NY STATE
AND INTO NORTHERN NEW ENGLAND.
WINDS WILL BE S-SW FOR THE TAF PERIOD...INCREASING FROM AROUND 10
KT TO 15-20G25-30KT BY LATE MORNING. GRADIENT CONTINUES TO TIGHTEN
THROUGHOUT THE DAY...AND WITH AND WITH STRONG DIURNAL HEATING...
WILL EXPECT WINDS TO RANGE FROM 20-25G28-32KT. STRONGEST GUSTS WILL
OCCUR AT KNYC AND OTHER COASTAL TERMINALS...MAINLY KISP AND
KBDR...POSSIBLY REACHING 35 KT AFTER 18-19Z. KJFK COULD EVEN GET
TO 25 KT SUSTAINED THIS AFTERNOON. WINDS GRADUALLY DIMINISH AFTER
02-03Z WITH LOSS OF DIURNAL HEATING...THEN WILL BE 5-10 KT AFTER
05Z. HAVE ADDED HZ TO TAFS OUTSIDE OF KNYC...AS LIGHTER WINDS AND
INCREASED MOISTURE WILL ALLOW FOR HZ TO BEGIN TO DEVELOP. FOR THE
MOST PART...WILL EXPECT VFR CIGS WITH THE EXCEPTION OF KHPN...
KBDR...AND KGON...WHERE MVFR VSBY IN HZ WILL BE POSSIBLE AFTER
09-10Z.
OUTLOOK BEYOND 12Z WED...
VFR CIGS/VSBYS MAINLY EXPECTED THROUGH THE END OF THE WORK WEEK.
WINDS INCREASE ONCE AGAIN TO 25-30 KT WED AFTERNOON WITH APPROACH
OF COLD FRONT. SHRA/TSRA ASSOCIATED WITH COLD FRONT COULD LOWER
CONDITIONS TO MVFR...POSSIBLY IFR AT TIMES...WED NIGHT THROUGH
EARLY THU MORNING. DEVELOPING COASTAL LOW COULD LOWER CIGS/VSBYS
DEPENDING ON ITS TRACK.
&&
.MARINE...
PRES GRADIENT CONTINUES TO TIGHTEN BETWEEN HIGH PRES OFF THE SE
UNITED STATES AND LOW PRES ADVANCING FROM THE GREAT LAKES.
WINDS/SEAS CONTINUE TO BUILD TO SCA CRITERIA...WITH WINDS GENERALLY
RANGING FROM 20-25 KT WITH GUSTS ONLY 25-30 KT. A STRONG INVERSION
WILL KEEP GUSTS AT A MINIMUM.
STRONG SW FLOW WILL CONTINUE THROUGH THIS EVENING...MARGINALLY
DIMINISHING LATE TONIGHT THROUGH WED MORNING...BUT WINDS PICK BACK
UP AGAIN WED AFTERNOON. WINDS MAY EVEN DROP BELOW SCA CRITERIA FOR A
BRIEF PERIOD TONIGHT...BUT NOT LONG ENOUGH TO JUSTIFY DROPPING SCA
AND THEN RE-ISSUING IT WED MORNING.
HAVE EXTENDED LOW WATER ADVISORY ON WESTERN LI SOUND THROUGH WED
MORNING...AS TIDAL DEPARTURES OF AROUND 2 FT COULD PRODUCE BLOW OUT
TIDES DURING THAT TIME. WILL HOLD OFF ON LOW WATER ADVISORY FOR NY
HARBOR..AS DEPARTURES DO NOT GET QUITE AS LOW. ACTUAL ASTRONOMICAL
TIDES WILL BE AROUND 0.2 FT THIS AFTERNOON ON THE WESTERN SOUND.
COLD FRONT WILL SLOWLY MOVE ACROSS AREA WATERS WED
AFTERNOON/NIGHT...TOUCHING OFF SHOWERS AND THUNDERSTORMS. WINDS/SEAS
FINALLY DROP BELOW SCA CRITERIA FROM W TO E BY THU AFTERNOON.
AFTER A SHORT RESPITE...UNSETTLED WX WILL RETURN FOR THE END OF THE
WEEK AS A DEEP UPPER TROUGH WILL SLOWLY MOVE THROUGH THE NORTHEAST.
WITH POSSIBLE AN OFFSHORE LOW TRACKING NORTH ALONG AN INVERTED
TROUGH TO THE EAST OF THE WATERS...BRINGING POSSIBLE SCA WINDS AND
SEAS FROM EARLY FRIDAY INTO THE WEEKEND.
&&
.FIRE WEATHER...
AFTER COORDINATION WITH SURROUNDING OFFICES...AND NYS DEC FOREST
RANGERS...HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FOR NE
NJ AND INTERIOR PORTIONS OF THE LOWER HUDSON VALLEY AND SOUTHERN
CONNECTICUT. WINDS WILL BE QUITE GUSTY...AND DEW POINTS ARE
EXPECTED TO DROP TO AROUND OR POSSIBLY JUST BELOW 30 PERCENT THIS
AFTERNOON...BEFORE HIGHER MOISTURE LEVELS MAKE IT HERE LATE IN THE
DAY. HOWEVER...THERE IS UNCERTAINTY WITH HOW LOW HUMIDITY LEVELS
WILL FALL...SO HAVE ONLY GONE WITH A WATCH AT THIS POINT AND WILL
LET DAY SHIFT MONITOR TRENDS IN CONDITIONS.
&&
.HYDROLOGY...
AREAL QPF ON WED SHOULD RANGE BETWEEN 1/4 AND 1/2 INCH ACROSS THE
REGION. THERE IS SOME POTENTIAL FOR LOCALLY MUCH HIGHER AMOUNTS IN
ANY TSTM ACTIVITY. THEREAFTER...NOT LOOKING AT ANY WIDESPREAD
RAINFALL AT THIS TIME.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FIRE WEATHER WATCH FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
CTZ005>008.
NY...FIRE WEATHER WATCH FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
NYZ067>070.
NJ...FIRE WEATHER WATCH FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
NJZ002>006-011.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT WEDNESDAY FOR ANZ330-335-
338-340-345.
LOW WATER ADVISORY FROM 2 PM THIS AFTERNOON TO 6 AM EDT
WEDNESDAY FOR ANZ335.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ350-353-
355.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...MPS
MARINE...
FIRE WEATHER...
HYDROLOGY...Hazardous weather outlook, May 15, 5:47 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 547 AM EDT TUE MAY 15 2007 CTZ009>012-NYZ071>081-161000- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 547 AM EDT TUE MAY 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE MAY BE STRONG TO LOCALLY SEVERE THUNDERSTORMS WED AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAIN LEADING TO POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY. CTZ005>008-NJZ002>006-011-NYZ067>070-161000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX- HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 547 AM EDT TUE MAY 15 2007 ...FIRE WEATHER WATCH IN EFFECT FROM 1 PM EDT THIS AFTERNOON THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE MAY BE STRONG TO LOCALLY SEVERE THUNDERSTORMS WED AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAIN LEADING TO POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY. ANZ330-335-338-340-345-350-353-355-161000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 547 AM EDT TUE MAY 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE MAY BE STRONG TO LOCALLY SEVERE THUNDERSTORMS WED AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 4:40 AM EDT | Fire Weather Watch | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 6 hr |
Nearby
Red Flag Warnings in Connecticut, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.